# SDR COMA9511982

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120258
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Annunciatior
- Part number: 3471001001
- Condition: Defective
- Location: Cockpit
- Part time: 10,383 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAP DISPLAY CONTROL FAULT, NO FLAP MOVEMENT.  REPLACED THE FLAP ANNUNCIATOR UNIT.
